# SDR DXTA2024090300393

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N698QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605653
- Aircraft time: 15,480 hours, 11,818 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: MS252531
- Part serial: NSN
- Condition: Defective
- Location: Zone 300
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB MISCOMPARE LIGHT: ON 5 MILE FINAL PRIOR TO LANDING, WE GOT THE STAB MISCOMPARE ANNUNCIATOR LIGHT AND ALSO THE HYD PRESS LIGHT ( FLASHING ). TOOK A LOT OF CONTROL FORCE TO HOLD ALTITUDE. RAN QRH CHECK LIST AND LANDED UNEVENTFULLY. PHOTO ATTACHED. PRIOR TO SHUTDOWN AT PARKING, I PUT THE FLAPS AT 15 DEGREES TO VISUALLY INSPECT THE STAB WHICH WAS NOT AT THE PROPER TAKE OFF POSITION. PHOTO ATTACHED. CORRECTIVE ACTION: FOUND FLAP POSITION SWITCH INTERMITTENT. REMOVED AND REPLACED SWITCH WITH NEW. OPS CHECK GOOD. REF. CE-560 AMM 27-40-00.
